MathSciNet Relay Station
MathSciNet bibliographic data
MR2531368 35H20 (35B65 42B37 46E35)
Mingione, Giuseppe; Zatorska-Goldstein, Anna; Zhong, Xiao Gradient regularity for elliptic equations in the Heisenberg group. Adv. Math. 222 (2009), no. 1, 62–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement